Alert archive / North Dakota / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 274, NWS Bismarck, ND

August 10, 2007McLean County, Mercer County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Aug 10, 2007, 10:57 AM CDT for McLean County, Mercer County, North Dakota. It was in force for 63 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2007, 10:57 AM CDT (15:57 UTC)
Expired
Aug 10, 2007, 12:00 PM CDT
In force
63 min
Issued by
NWS Bismarck, ND
Area
Counties, with a storm outline in the text

Counties McLean County, ND, Mercer County, ND

What was reported inside it

TimeReportWhereRemark
Aug 10, 11:04 AM CDTHAIL 1.25Riverdale, ND
Aug 10, 11:30 AM CDTHAIL 1Riverdale, NDHAIL BEGAN AT 1130 AM AND ENDED AT 1145 AM.
Aug 10, 11:40 AM CDTHAIL 1.752 E Riverdale, NDSTILL HAILING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 4.0 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2007-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1398 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2007-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1398 J/kg
Mixed-layer CIN
-392 J/kg
Mixed-layer LCL
1454 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KBIS 101557
SVRBIS
NDC055-057-101700-
/O.NEW.KBIS.SV.W.0274.070810T1557Z-070810T1700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1057 AM CDT FRI AUG 10 2007

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  NORTHEASTERN MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL NOON CDT(1100 AM MDT)

* AT 1052 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  RIVERDALE...OR ABOUT 50 MILES SOUTH OF MINOT...AND MOVING NORTHEAST
  AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  COLEHARBOR AROUND 1105 AM CDT...
  9 MILES SOUTHEAST OF BENEDICT AROUND 1140 AM CDT...
  STRAWBERRY LAKE AROUND 1145 AM CDT...

SEVERE THUNDERSTORMS CAN AND SOMETIMES DO PRODUCE TORNADOES WITH
LITTLE OR NO ADVANCED WARNING. FOR YOUR PROTECTION...MOVE TO A PLACE
OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...AND DEADLY LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND
AWAY FROM WINDOWS.

LAT...LON 4752 10157 4736 10138 4748 10092 4782 10074
      4784 10121

$$

NH
3 follow-up statements
000 
WWUS53 KBIS 101609
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1108 AM CDT FRI AUG 10 2007

NDC055-057-101700-
/O.CON.KBIS.SV.W.0274.000000T0000Z-070810T1700Z/
MCLEAN ND-MERCER ND-
1108 AM CDT FRI AUG 10 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON
CDT(1100 AM MDT) FOR NORTHEASTERN MERCER AND EASTERN MCLEAN
COUNTIES...

AT 1108 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER TO GOLF 
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM 
WAS LOCATED NEAR RIVERDALE...OR ABOUT 49 MILES SOUTH OF 
MINOT...MOVING NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  COLEHARBOR AROUND 1110 AM CDT...
  STRAWBERRY LAKE AROUND 1150 AM CDT...

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL UP TO HALF 
DOLLAR SIZE IN RIVERDALE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE 
AND STAY AWAY FROM WINDOWS

LAT...LON 4752 10157 4736 10138 4748 10092 4782 10074
      4784 10121

$$

NH
000 
WWUS53 KBIS 101621
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1120 AM CDT FRI AUG 10 2007

NDC055-057-101700-
/O.CON.KBIS.SV.W.0274.000000T0000Z-070810T1700Z/
MCLEAN ND-MERCER ND-
1120 AM CDT FRI AUG 10 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON
CDT(1100 AM MDT) FOR NORTHEASTERN MERCER AND EASTERN MCLEAN
COUNTIES...

AT 1119 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS 
LOCATED NEAR COLEHARBOR...OR ABOUT 46 MILES SOUTH OF MINOT...MOVING 
NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES SOUTHEAST OF BENEDICT AROUND 1145 AM CDT...
  STRAWBERRY LAKE AROUND 1150 AM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR LARGE HAIL...TORRENTIAL RAIN...AND DEADLY LIGHTNING. 
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING AND AWAY FROM WINDOWS.

LAT...LON 4752 10157 4736 10138 4748 10092 4782 10074
      4784 10121

$$

NH
000 
WWUS53 KBIS 101642
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1140 AM CDT FRI AUG 10 2007

NDC055-057-101700-
/O.CON.KBIS.SV.W.0274.000000T0000Z-070810T1700Z/
MCLEAN ND-MERCER ND-
1140 AM CDT FRI AUG 10 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON
CDT(1100 AM MDT) FOR NORTHEASTERN MERCER AND EASTERN MCLEAN
COUNTIES...

AT 1139 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE.  THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM RIVERDALE TO STRAWBERRY LAKE...OR ALONG A LINE
EXTENDING FROM 52 MILES SOUTH OF MINOT TO 37 MILES SOUTHEAST OF
MINOT...MOVING NORTHEAST AT 25 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  RIVERDALE...COLEHARBOR...AND STRAWBERRY LAKE NOW...

THESE ARE A DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...AND DEADLY LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND
AWAY FROM WINDOWS.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4752 10157 4736 10138 4748 10092 4782 10074
      4784 10121

$$

NH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 4:00 AM CDT, 6 hours 57 minutes earlier.

Area forecast discussion, Aug 10, 4:00 AM CDT, 6 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
400 AM CDT FRI AUG 10 2007

.SHORT TERM...TODAY THROUGH SUNDAY NIGHT
CURRENTLY A BROAD LOW PRESSURE CENTER WAS OVER EASTERN WYOMING TO
SOUTHWESTERN NORTH DAKOTA...WITH A TROUGH EXTENDING FROM THE LOW
JUST WEST OF DICKINSON AND NEAR MINOT TOWARDS LAKE WINNIPEG. STRONG
THERMAL CAP OVER THE SOUTHERN HALF OF THE COUNTY WARNING AREA WITH
H700 TEMPS OF +10C TO +14C. HOWEVER...ANY KIND OF VORT MAX MOVING
THROUGH THE AREA COULD CAUSE ELEVATED CONVECTION. STORM POPPED UP
NORTH OF MINOT TONIGHT AND CONTINUES EAST TOWARDS DEVILS LAKE. WATER
VAPOR IMAGERY SHOWED A VORT CENTER OVER CENTRAL WYOMING THAT IS
MOVING NORTHEAST TOWARDS SOUTHWESTERN NORTH DAKOTA. IN ADDITION...A
LOW LEVEL JET IS PROGGED TO HAVE DEVELOPED MAINLY EAST OF THE
MISSOURI RIVER. SUSPECT STORM NEAR DEVILS LAKE BEGAN WITH SURFACE
OUTFLOW BOUNDARY...THEN NOSE OF LOW LEVEL JET NEARLY REACHING THE
NORTHERN BORDER OF NORTH DAKOTA EARLY THIS MORNING TO HELP MAINTAIN
THE CONVECTION.

GOOD OVERRUNNING SITUATION DEVELOPING THIS MORNING WITH THE
SOUTHERLY LOW LEVEL JET INCREASING...WHILE EASTERLY FLOW JUST NORTH
OF THE JET ALSO INCREASES. BOTH THE NAM AND GFS DEPICT A LARGE
BULLSEYE OF PRECIP SOMEWHERE IN THE EASTERN COUNTIES AND INTO
EASTERN NORTH DAKOTA. THE WRF 4KM INDICATED THAT A CLUSTER OF STORMS
WOULD FORM SOUTHWEST OF BISMARCK AROUND 11Z (6AM CDT)...DEVELOP
INTO A LINE RUNNING NORTHWEST TO SOUTHEAST...MOVING NORTHEAST ACROSS
THE STATE. RAISED POPS THIS MORNING TO REFLECT THIS...50 PERCENT
EASTERN COUNTIES TO LESS THAN 20 PERCENT FAR WEST. BY NOON THE
SURFACE TROUGH EXTENDS FROM THE LOW IN WESTERN SOUTH
DAKOTA/SOUTHEAST MONTANA ACROSS SOUTHERN NORTH DAKOTA TO GRAND
FORKS...WITH THE LOW LEVEL JET BRINGING STRONG SOUTH WINDS AND
DEWPOINTS AROUND 70 DEGREES TO EASTERN NORTH DAKOTA...AND KEEPING
THE CHANCE OF THUNDERSTORMS IN THE AFTERNOON...ESPECIALLY EAST.

THE SURFACE LOW TRACKS ACROSS THE ND/SD BORDER TONIGHT WITH UPPER
LEVEL SHORTWAVE IMPULSES MOVING THROUGH THE SHORTWAVE TROUGH THAT IS
FORECAST TO TRACK WEST TO EAST JUST NORTH OF THE CANADIAN BORDER
TONIGHT. THUS WILL KEEP A CHANCE OF THUNDERSTORMS TONIGHT AS WELL.

THE FORECAST REMAINS DRY FOR THE MOST PART FOR SATURDAY AND
SUNDAY...WITH SURFACE HIGH PRESSURE MOVING SOUTHEAST BEHIND THE
SHORTWAVE TROUGH. COOLER AND DRIER AIR WILL ACCOMPANY THIS HIGH.

ON SUNDAY THE HIGH HAS MOVED EAST AND WE GET A RETURN FLOW OF
SOUTHEAST WINDS WITH HIGHER TEMPERATURES AND DEWPOINTS. WE MAY SEE
SOME ISOLATED THUNDERSTORMS SUNDAY...BUT FOR NOW HAVE LEFT THE
MENTION OUT OF THE FORECAST.

.LONG TERM...MONDAY THROUGH THURSDAY...
00Z GFS HAS SOME DIFFERENCES FROM EARLIER RUNS AND WITH THE ECMWF.
SO HAVE LESS CONFIDENCE THAN USUAL IN THE LONG TERM FORECAST. GFS
IS BRINGING THROUGH A STRONG SHORT WAVE AND DEVELOPING NORTHWEST
FLOW ALOFT ACROSS THE NORTHERN PLAINS. THIS WOULD PUSH ANY THREAT OF
MOISTURE SOUTH OF THE AREA AND RESULT IN MUCH COOLER TEMPERATURES.
HAVE CHOSEN TO DISREGARD THE LATEST GFS AND LEAVE THE ENTIRE LONG
TERM FORECAST LARGELY UNCHANGED.

&&

.AVIATION...
OUTSIDE OF ANY THUNDERSTORM ACTIVITY...EXPECT VFR CONDITIONS ACROSS
THE FORECAST AREA TODAY. POTENTIAL EXISTS FOR SEVERE STORMS TO
DEVELOP TODAY. BEST CHANCE FOR STRONG STORMS BEFORE 18Z LOOKS TO BE
IN THE EASTERN PART OF THE FORECAST AREA. THE BEST CHANCE FOR THIS
AFTERNOON AND EVENING LOOKS TO BE IN THE WEST AND CENTRAL. STRONG
WINDS AND HAIL WOULD BE THE MAIN THREAT.

&&

.FIRE WEATHER...
MAIN CONCERN IS THE FAR SOUTHWEST...WHERE TEMPERATURES ARE EXPECTED
TO BE AROUND 100 DEGREES WITH AFTERNOON MINIMUM RELATIVE HUMIDITIES
OF LESS THAN 20 PERCENT. THIS AREA WILL BRING THE FIRE DANGER INDEX
TO THE VERY HIGH CATEGORY...BUT WINDS ARE EXPECTED TO RANGE FROM 10
TO 20 MPH. THIS IS NOT ENOUGH TO WARRANT A RED FLAG WARNING.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

JV/JF
Hazardous weather outlook, Aug 10, 5:47 AM CDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
547 AM CDT FRI AUG 10 2007

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-111100-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
547 AM CDT FRI AUG 10 2007 /447 AM MDT FRI AUG 10 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF SEVERE THUNDERSTORMS TODAY AND TONIGHT OVER
WESTERN AND CENTRAL NORTH DAKOTA.

TEMPERATURES ARE EXPECTED TO REACH 100 DEGREES IN THE FAR
SOUTHWEST TODAY...WITH MINIMUM RELATIVE HUMIDITIES OF 15 TO 20
PERCENT. THIS RAISES THE RANGELAND FIRE DANGER INDEX INTO THE VERY
HIGH CATEGORY IN THE FAR SOUTHWEST. HOWEVER...SINCE WINDS ARE
EXPECTED TO BE UNDER 20 MPH...A RED FLAG WARNING IS NOT WARRANTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS IN EASTERN COUNTIES ON
SATURDAY...AND IN THE NORTHEAST SUNDAY. STORMS ARE ALSO EXPECTED
ON TUESDAY AND WEDNESDAY ACROSS THE SOUTH.

.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING. MONITOR
NOAA WEATHER RADIO FOR THE LATEST INFORMATION...FORECASTS...AND
WARNINGS.

JV

In the hours before

Local storm report, Aug 10, 8:51 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
851 AM CDT FRI AUG 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 AM     HAIL             7 SE ROLETTE            48.59N 99.73W
08/10/2007  E0.88 INCH       ROLETTE            ND   TRAINED SPOTTER

            NICKEL SIZE HAIL WAS ONGOING AT THE TIME OF THE REPORT.

&&

CLH/RSL
Local storm report, Aug 10, 10:53 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1053 AM CDT FRI AUG 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 AM     HAIL             10 NNW GOODRICH         47.61N 100.21W
08/10/2007  E1.50 INCH       SHERIDAN           ND   TRAINED SPOTTER

            HAIL STARTED AT 1042AM AND STILL HAILING AT 1050AM.

&&

NHEINERT

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 5:00 AM CDTSevere Thunderstorm WarningBISMcHenry, McLean, Sheridan30 min
Aug 10, 8:46 AM CDTSevere Thunderstorm WarningBISRolette59 min
Aug 10, 9:12 AM CDTSevere Thunderstorm WarningBISMcLean, Sheridan36 min
Aug 10, 9:30 AM CDTSevere Thunderstorm WarningBISDunn29 min
Aug 10, 10:40 AM CDTSevere Thunderstorm WarningBISSheridan50 min
Aug 10, 11:04 AM CDTSevere Thunderstorm WarningBISWells41 min
Aug 10, 11:36 AM CDTSevere Thunderstorm WarningBISMcHenry54 min
Aug 10, 11:45 AM CDTSevere Thunderstorm WarningBISPierce, Wells60 min
Aug 10, 12:00 PM CDTSevere Thunderstorm WarningBISMcLean60 min
Aug 10, 12:16 PM CDTSevere Thunderstorm WarningBISPierce59 min
Aug 10, 12:30 PM CDTSevere Thunderstorm WarningBISMcHenry45 min
Aug 10, 12:46 PM CDTSevere Thunderstorm WarningBISSheridan59 min
Aug 10, 1:14 PM CDTSevere Thunderstorm WarningBISSheridan, Wells29 min
Aug 10, 1:18 PM CDTFire Weather WatchBISBowman, Slope22 hr
Aug 10, 2:21 PM CDTSevere Thunderstorm WarningBISKidder27 min
Aug 10, 2:57 PM CDTSevere Thunderstorm WarningBISPierce, Sheridan, Wells20 min
Aug 10, 3:55 PM CDTSevere Thunderstorm WarningBISEmmons, Logan65 min
Aug 10, 4:18 PM CDTSevere Thunderstorm WarningBISKidder42 min
Aug 10, 4:22 PM CDTSevere Thunderstorm WarningBISEmmons53 min
Aug 10, 4:37 PM CDTTornado WarningBISLogan23 min
Aug 10, 4:48 PM CDTSevere Thunderstorm WarningBISStutsman57 min
Aug 10, 4:57 PM CDTTornado WarningBISLogan33 min
Aug 10, 5:00 PM CDTSevere Thunderstorm WarningBISKidder21 min
Aug 10, 5:41 PM CDTSevere Thunderstorm WarningBISEmmons, Sioux64 min
Aug 10, 5:56 PM CDTSevere Thunderstorm WarningBISSioux49 min
Aug 10, 6:20 PM CDTTornado WarningBISEmmons40 min
Aug 10, 6:38 PM CDTSevere Thunderstorm WarningBISGolden Valley, McKenzie67 min
Aug 10, 6:45 PM CDTSevere Thunderstorm WarningBISSioux45 min
Aug 10, 6:59 PM CDTTornado WarningBISEmmons31 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.